# SDR AALA201504149009

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 55,546 hours, 20,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT GALLEY INBD FLASHLIGHT INOPERATIVE.  R & R AFT GALLEY INBD FLASHLIGHT.
